Friday, May 16, 2008

OH WHAT FUN WE HAD!

What a few weeks I have had! I did see my Psychiatrist that started me on Tegretol in addition to my Geodon. It did finally stop the manic episode that lasted 9 days. Unfortunately I had a severe reaction to the medication after about 10 days. Hives, blisters and breathing problems. In fact I still have some of the blisters and looks like burns on my skin from the reaction even though I have been on large amount of steroids (which is already starting the hypo mania again!) Needless to say off the Tegretol and up the Geodon. Anyway I doing a bit better for a little while. We will see what happens next. Thanks for checking in on me!


3 comments:

Cheesemeister said...

I'm glad to see you back! :-)
I'm so medication intolerant it isn't even funny. At this moment I feel ok. Hope you'll be feeling all right too. Good luck with it all. Some of the side effects of the meds are such a pain.

MYSTI said...

Oh ouch regarding to your allergy to the medication! I am sorry for the pain you have had to deal with. Know though that i am glad to see you blogging.
Blessings my friend!

Raine said...

trileptal might work for you, its tegretol without the nasty side effects.......... you can ask anyway